# SDR 29GA2018072700001

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 35,870 hours, 40,036 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0129 TLH/FLL REPORT: MCD LATCH THAT HOLDS THE DOOR OPEN IS INOP. ADJUSTED LATCH OPS CHECK GOOD IAW AMM 52-10-00.
